Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 304, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2017, 3:54 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 19 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2017, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 25, 2017, 4:13 PM EDT
- In force
- 19 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:54 PM EDT | TSTM WND DMG | 1 S Habersham, GA | NUMEROUS TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF CHURCHWELL LANE AND CHURCHWELL COURT. |
| Jul 25, 3:54 PM EDT | TSTM WND DMG | 1 S Habersham, GA | A TREE CAUSED DOWNED POWERLINES WEST OF TUCKER NEAR THE INTERSECTION OF PRESTWICK DR AND GLENEAGLES DR |
| Jul 25, 3:54 PM EDT | TSTM WND DMG | 1 Wnw Tucker, GA | A TREE CAUSED DOWNED POWERLINES WEST OF TUCKER ON N MIDVALE FOREST DR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
785
WUUS52 KFFC 251954
SVRFFC
GAC089-121-252045-
/O.NEW.KFFC.SV.W.0304.170725T1954Z-170725T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
354 PM EDT TUE JUL 25 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western DeKalb County in north central Georgia...
Central Fulton County in north central Georgia...
* Until 445 PM EDT
* At 353 PM EDT, a severe thunderstorm was located over North
Decatur, or near Decatur, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Decatur, Chamblee, Doraville, Clarkston, Stone Mountain,
Avondale Estates, Pine Lake, Tucker, Belvedere Park, North Decatur,
North Atlanta, North Druid Hills, Midtown, Grant Park-Zoo Atlanta,
Candler-Mcafee, Druid Hills, Sweet Auburn, Piedmont Park and
Brookhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage, hail or flooding, wait until the storm has
passed and then call the National Weather Service toll free at 1 8 6
6 7 6 3 4 4 6 6, or tweet us your report at NWSATLANTA.
&&
LAT...LON 3390 8429 3384 8417 3366 8419 3369 8438
3383 8445
TIME...MOT...LOC 1953Z 030DEG 7KT 3382 8428
HAIL...0.88IN
WIND...60MPH
$$1 follow-up statement
547
WWUS52 KFFC 252013
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
413 PM EDT TUE JUL 25 2017
GAC089-121-252022-
/O.CAN.KFFC.SV.W.0304.000000T0000Z-170725T2045Z/
DeKalb GA-Fulton GA-
413 PM EDT TUE JUL 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DEKALB AND CENTRAL
FULTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds up to 40 MPH and heavy rain are still likely with this
thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3390 8429 3384 8417 3366 8419 3369 8438
3383 8445
TIME...MOT...LOC 2009Z 030DEG 7KT 3379 8430
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:44 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 25, 3:44 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 344 PM EDT Tue Jul 25 2017 .SHORT TERM /Tonight through Wednesday Night/... Current radar loop shows showers and thunderstorms mainly across central GA with some isolated storms across N GA. A weak surface trough extending through central Georgia will continue to serve as a catalyst for convection through this evening and again Wednesday. expecting these showers and thunderstorm to continue through this evening and then dissipate by midnight. Will see another round of redevelopment tomorrow afternoon as the main area of moisture and the trough does not move much over the next 24 hours. The highest PoPs tomorrow will again be across central GA in the vicinity of these aforementioned features with lower coverage expected for north Georgia. A few thunderstorms could become briefly strong or severe during peak afternoon/evening heating with locally damaging wind gusts and heavy rainfall being the primary concerns. 01 .LONG TERM /Thursday through Tuesday/... Long term period continues to feature a highly anomalous pattern for this time of year with a full latitude trough this weekend transitioning to a closed low by early next week. We still are looking at increased rain chances with timing though much earlier by some 12 hours Friday afternoon into Friday night. This could create some issues related to timing of best thunderstorm chances but for now will continue to advertise likely in the extended. Deese && .PREV DISCUSSION... LONG TERM /Wednesday Night through Monday/... A surface boundary will extend across central GA at the start of the long term. This would separate somewhat drier air over north GA from deeper moisture central. However...not expecting the air mass to become dry enough to remove pops for any length of time. A strong short wave dropping from the Great Lakes to the mid Atlantic states should push a another front to the TN Valley on Friday. Likely pops still look okay for far north GA for that time...with chance pops elsewhere. The front should continue to push into central GA as the broad eastern trough deepens over the weekend. For the first of the week...the southeast is dominated by a deep upper trough for this time of year. Cyclonic flow over the southeast will keep chance pops in through the period and temperatures not as hot as previous days. 41 AVIATION... 18Z Update... Some SHRA/TSRA mainly across central GA this afternoon with VFR conditions across the ATL area TAF sites. Things should stay that way for the ATL area with some isolated showers developing this afternoon. Will basically see a repeat tomorrow afternoon as the main frontal boundary has stalled across Central GA. Winds will stay out of the W-NW over night then turn to the NE around sunrise and E through Wed afternoon. Wind speeds are expected to stay 10kt or less. //ATL Confidence...18Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 71 91 / 20 30 30 40 Atlanta 73 91 74 90 / 20 30 30 40 Blairsville 66 87 67 85 / 20 30 20 30 Cartersville 71 92 72 91 / 20 30 20 30 Columbus 74 93 75 93 / 40 40 20 40 Gainesville 72 89 72 88 / 20 30 30 40 Macon 72 91 72 91 / 40 40 30 40 Rome 72 93 73 92 / 20 20 20 30 Peachtree City 71 92 71 91 / 20 40 30 40 Vidalia 74 87 74 89 / 40 60 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....Deese AVIATION...01
Hazardous weather outlook, Jul 25, 11:01 AM EDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1101 AM EDT Tue Jul 25 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1101 AM EDT Tue Jul 25 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected across north and central Georgia this afternoon and evening...however the favored area for development will be central Georgia. A few strong to severe thunderstorms will be possible. The main hazards with any storms that develop will be strong gusty winds, heavy rainfall, frequent lightning, and small hail. Given the possibility of multiple rounds of thunderstorms affecting the same regions, isolated instances of flash flooding are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms are possible each day mainly in the afternoon and evening...a few storms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 25, 11:38 AM EDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 AM EDT TUE JUL 25 2017
GAZ091-103-251615-
Marion GA-Webster GA-
1138 AM EDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN FOR SOUTHERN MARION
AND NORTHERN WEBSTER COUNTIES UNTIL 1215 PM EDT...
At 1137 AM EDT...a strong thunderstorm was near Seminole, or near
Buena Vista...moving east at 15 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Buena Vista, Putnam, Seminole, Doyle, Church Hill, Draneville and
Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3212 8464 3217 8464 3218 8463 3219 8464
3232 8465 3239 8440 3223 8442 3223 8443
3220 8443 3219 8442 3217 8442 3217 8443
3213 8443
TIME...MOT...LOC 1537Z 262DEG 13KT 3223 8457Special weather statement, Jul 25, 12:32 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1232 PM EDT TUE JUL 25 2017
GAZ091>093-102>104-251730-
Macon GA-Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
1232 PM EDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
EASTERN STEWART...SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL
130 PM EDT...
At 1229 PM EDT...strong thunderstorms extended from around Buena
Vista and Ellaville to Americus, Preston and Richland, moving east
at 10 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain will cause temporary flooding of Streets,and
roads, especially in poor drainage areas, as well as
rising water on creeks and streams.
Some locations in the path of these storms include
Americus, Buena Vista, Ellaville, Preston, Richland, Plains, Ideal,
Leslie, Andersonville, DeSoto, Weston, Cobb, Sumter, Putnam, Lamar,
Seminole, Murrays Crossroads, Croxton Crossroads and New Era.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3197 8444 3192 8446 3192 8467 3193 8468
3192 8475 3213 8479 3218 8469 3224 8465
3234 8465 3238 8419 3216 8403 3212 8401
3209 8397 3207 8399 3205 8398 3203 8396
3191 8392 3192 8434 3187 8434
TIME...MOT...LOC 1629Z 269DEG 7KT 3225 8434 3200 8411 3186 8456Special weather statement, Jul 25, 1:32 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
132 PM EDT TUE JUL 25 2017
GAZ080-081-092>095-104>106-251830-
Macon GA-Peach GA-Schley GA-Crisp GA-Dooly GA-Taylor GA-Sumter GA-
Houston GA-Crawford GA-
132 PM EDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHWESTERN PEACH...
SOUTHEASTERN SCHLEY...NORTHWESTERN CRISP...WESTERN DOOLY...
SOUTHEASTERN TAYLOR...SUMTER...SOUTHWESTERN HOUSTON AND SOUTHERN
CRAWFORD COUNTIES UNTIL 230 PM EDT...
At 130 PM EDT...strong thunderstorms extended from around Reynolds
to Drayton and Plains, moving east at 10 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain will cause temporary flooding of streets, and
roads, especially in poor drainage areas, as well as
rising water on creeks and streams.
Some locations in the path of these storms include
Americus, Fort Valley, Vienna, Ellaville, Oglethorpe, Montezuma,
Marshallville, Plains, Byromville, Ideal, Leslie, Andersonville,
Lilly, De Soto, Dooling, Desoto, Cobb, Sumter, Lamar and Whitewater
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3192 8438 3195 8443 3204 8444 3204 8443
3209 8443 3252 8414 3265 8388 3213 8377
3191 8383 3192 8434 3188 8434 3188 8435
TIME...MOT...LOC 1730Z 252DEG 7KT 3247 8406 3208 8397 3193 8427Special weather statement, Jul 25, 3:14 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT TUE JUL 25 2017
GAZ034-045-252000-
DeKalb GA-Gwinnett GA-
314 PM EDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DEKALB AND SOUTHWESTERN
GWINNETT COUNTIES UNTIL 400 PM EDT...
At 313 PM EDT...a strong thunderstorm was over Lilburn, Norcross and
Pleasant Hill. This storm was nearly stationary.
HAZARD...40 mph wind, up to dime sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Duluth, Snellville, Lilburn, Norcross, Berkeley Lake, Tucker and
Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3400 8408 3392 8402 3382 8405 3382 8417
3390 8425 3399 8420
TIME...MOT...LOC 1913Z 090DEG 1KT 3392 8414
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 25, 3:42 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT TUE JUL 25 2017
GAZ034-045-252030-
DeKalb GA-Gwinnett GA-
342 PM EDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND SOUTHWESTERN GWINNETT
COUNTIES UNTIL 430 PM EDT...
At 341 PM EDT...a line of strong thunderstorms was along a line
extending from Tucker to Mountain Park, moving southwest at 10 mph.
HAZARD...40 mph wind, up to dime sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Decatur, Chamblee, Doraville, Clarkston, Stone Mountain,
Avondale Estates, Lithonia, Pine Lake, Tucker, Belvedere Park, North
Decatur, North Atlanta, North Druid Hills, Candler-Mcafee, Druid
Hills, Mountain Park, Belmont, East Lake and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3392 8430 3381 8403 3371 8406 3369 8408
3367 8428 3380 8435 3384 8435
TIME...MOT...LOC 1941Z 024DEG 9KT 3385 8424 3383 8413
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 25, 3:45 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT TUE JUL 25 2017
GAZ096-097-109-111-252030-
Wheeler GA-Laurens GA-Bleckley GA-Dodge GA-
345 PM EDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...SOUTHERN
LAURENS...SOUTHERN BLECKLEY AND DODGE COUNTIES UNTIL 430 PM EDT...
At 344 PM EDT...a line of strong thunderstorms extended from near
Cedar Grove to near Eastman, moving north at 10 mph.
HAZARD...40 mph wind, up to dime sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Eastman, Cadwell, Chauncey, Rentz, Dubois, Gresston, Plainfield,
Empire, Yonkers, Cedar Grove, Roddy, Baileys Park, Jay Bird Springs,
Five Points, Godwinsville and Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3234 8340 3246 8271 3214 8281 3212 8291
3213 8294 3215 8294 3211 8296 3206 8322
TIME...MOT...LOC 1944Z 187DEG 7KT 3224 8284 3216 8321
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:04 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| Jul 25, 9:56 AM EDT | Special Weather Statement | FFC | Chattahoochee | 49 min |
| Jul 25, 10:37 AM EDT | Special Weather Statement | FFC | Muscogee | 38 min |
| Jul 25, 10:55 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Muscogee, Stewart | 6 hr |
| Jul 25, 11:38 AM EDT | Special Weather Statement | FFC | Marion | 37 min |
| Jul 25, 12:32 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 58 min |
| Jul 25, 1:32 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Sumter | 58 min |
| Jul 25, 3:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| Jul 25, 3:42 PM EDT | Special Weather Statement | FFC | DeKalb | 48 min |
| Jul 25, 3:45 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 45 min |
| Jul 25, 3:58 PM EDT | Special Weather Statement | FFC | Rockdale | 47 min |
| Jul 25, 4:19 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 41 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | FFC | Dodge, Johnson, Laurens | 49 min |
| Jul 25, 4:52 PM EDT | Special Weather Statement | FFC | Clayton | 38 min |
| Jul 25, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton | 36 min |
| Jul 25, 5:10 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Jul 25, 5:32 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 25, 5:46 PM EDT | Special Weather Statement | FFC | Fayette | 44 min |
| Jul 25, 5:51 PM EDT | Special Weather Statement | FFC | Emanuel | 39 min |
| Jul 25, 6:00 PM EDT | Special Weather Statement | FFC | Douglas | 45 min |
| Jul 25, 6:26 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 49 min |
| Jul 25, 6:40 PM EDT | Special Weather Statement | FFC | Douglas | 50 min |
| Jul 25, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 43 min |
| Jul 25, 7:22 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jul 25, 7:23 PM EDT | Special Weather Statement | FFC | Douglas | 52 min |
| Jul 25, 7:28 PM EDT | Special Weather Statement | FFC | Carroll | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.